Standard

Relations between Spheroidal Harmonics and the Rayleigh Approximation for Multilayered Nonconfocal Spheroids. / Ustimov, V. I.; Il’in, V. B.

в: Journal of Mathematical Sciences (United States), Том 252, № 5, 02.2021, стр. 702-730.

Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

Harvard

APA

Vancouver

Author

Ustimov, V. I. ; Il’in, V. B. / Relations between Spheroidal Harmonics and the Rayleigh Approximation for Multilayered Nonconfocal Spheroids. в: Journal of Mathematical Sciences (United States). 2021 ; Том 252, № 5. стр. 702-730.

BibTeX

@article{2bccc7a201814fce88605df9c6960fdb,
title = "Relations between Spheroidal Harmonics and the Rayleigh Approximation for Multilayered Nonconfocal Spheroids",
abstract = "Relations between Laplace{\textquoteright}s spheroidal harmonics associated with different spheroidal coordinates are derived. The transition matrices for the functions of the 1st kind are lower triangular and are related by inversion. The matrices for the functions of the 2nd kind are the transposed ones for the functions of the 1st kind. The series for the functions of the 1st kind are finite, and those for the 2nd kind are infinite. In the latter case the region of convergence is considered. Using the derived relations, the rigid solution to the electrostatic problem for the multi-layered scatterers with nonconfocal spheroidal boundaries of the layers is obtained and the Rayleigh approximation is constructed, as well as an approximate approach to a similar light scattering problem, which provides reliable results far beyond the range of applicability of the Rayleigh approximation, is suggested.",
author = "Ustimov, {V. I.} and Il{\textquoteright}in, {V. B.}",
note = "Publisher Copyright: {\textcopyright} 2021, Springer Science+Business Media, LLC, part of Springer Nature. Copyright: Copyright 2021 Elsevier B.V., All rights reserved.",
year = "2021",
month = feb,
doi = "10.1007/s10958-021-05192-x",
language = "English",
volume = "252",
pages = "702--730",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Nature",
number = "5",

}

RIS

TY - JOUR

T1 - Relations between Spheroidal Harmonics and the Rayleigh Approximation for Multilayered Nonconfocal Spheroids

AU - Ustimov, V. I.

AU - Il’in, V. B.

N1 - Publisher Copyright: © 2021, Springer Science+Business Media, LLC, part of Springer Nature. Copyright: Copyright 2021 Elsevier B.V., All rights reserved.

PY - 2021/2

Y1 - 2021/2

N2 - Relations between Laplace’s spheroidal harmonics associated with different spheroidal coordinates are derived. The transition matrices for the functions of the 1st kind are lower triangular and are related by inversion. The matrices for the functions of the 2nd kind are the transposed ones for the functions of the 1st kind. The series for the functions of the 1st kind are finite, and those for the 2nd kind are infinite. In the latter case the region of convergence is considered. Using the derived relations, the rigid solution to the electrostatic problem for the multi-layered scatterers with nonconfocal spheroidal boundaries of the layers is obtained and the Rayleigh approximation is constructed, as well as an approximate approach to a similar light scattering problem, which provides reliable results far beyond the range of applicability of the Rayleigh approximation, is suggested.

AB - Relations between Laplace’s spheroidal harmonics associated with different spheroidal coordinates are derived. The transition matrices for the functions of the 1st kind are lower triangular and are related by inversion. The matrices for the functions of the 2nd kind are the transposed ones for the functions of the 1st kind. The series for the functions of the 1st kind are finite, and those for the 2nd kind are infinite. In the latter case the region of convergence is considered. Using the derived relations, the rigid solution to the electrostatic problem for the multi-layered scatterers with nonconfocal spheroidal boundaries of the layers is obtained and the Rayleigh approximation is constructed, as well as an approximate approach to a similar light scattering problem, which provides reliable results far beyond the range of applicability of the Rayleigh approximation, is suggested.

UR - http://www.scopus.com/inward/record.url?scp=85098747053&partnerID=8YFLogxK

UR - https://www.mendeley.com/catalogue/c9714b9f-a72c-367b-b6a8-971c4159a07a/

U2 - 10.1007/s10958-021-05192-x

DO - 10.1007/s10958-021-05192-x

M3 - Article

AN - SCOPUS:85098747053

VL - 252

SP - 702

EP - 730

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -

ID: 76580392